Alert archive / North Carolina / Tornado Warnings in 2007

Tornado Warning 15, NWS Raleigh, NC

September 14, 2007Johnston County, North Carolina

NWS Raleigh, NC issued this tornado warning at Sep 14, 2007, 6:36 PM EDT for Johnston County, North Carolina. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2007, 6:36 PM EDT (22:36 UTC)
Expired
Sep 14, 2007, 7:30 PM EDT
In force
54 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Johnston County, NC

The radar

The Raleigh/Durham radar (KRAX), 21 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 6:50 PM EDTTORNADO5 N Benson, NCLAW ENFORCEMENT REPORTED A TORNADO AND MULTPLE TREES DOWN ON STEPHENSON ROAD... NORTH OF BENSON.
Sep 14, 7:10 PM EDTFUNNEL CLOUDCoats Crossroads, NCMULTIPLE REPORTS BY THE PUBLIC OF A FUNNEL CLOUD NEAR COATS CROSSROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 384 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
384 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KRAH 142236
TORRAH
NCC101-142330-
/O.NEW.KRAH.TO.W.0015.070914T2236Z-070914T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
636 PM EDT FRI SEP 14 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 730 PM EDT

* AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 6 MILES SOUTHWEST OF COATS CROSSROADS...OR ABOUT 11 MILES
  EAST OF LILLINGTON...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COATS CROSSROADS...
  FOUR OAKS...
  SMITHFIELD...
  SELMA...PINE LEVEL...
  MICRO...

THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF THE
BUILDING IN A SMALL ROOM SUCH AS A CLOSET OR BATHROOM OR IN AN
INTERIOR HALLWAY. USE BLANKETS OR PILLOWS TO PROTECT YOUR BODY FROM
FLYING DEBRIS. STAY AWAY FROM WINDOWS AND EXTERIOR WALLS.

LAT...LON 3541 7860 3543 7860 3546 7863 3550 7867
      3551 7866 3567 7822 3550 7813 3538 7858
TIME...MOT...LOC 2236Z 250DEG 25KT 3546 7860

$$

GIH
1 follow-up statement
000 
WWUS52 KRAH 142253
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
652 PM EDT FRI SEP 14 2007

NCC101-142330-
/O.CON.KRAH.TO.W.0015.000000T0000Z-070914T2330Z/
JOHNSTON NC-
652 PM EDT FRI SEP 14 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR CENTRAL
JOHNSTON COUNTY...

AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR COATS 
CROSSROADS...OR ABOUT 11 MILES WEST OF SMITHFIELD...MOVING NORTHEAST 
AT 20 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE FOUR OAKS...SELMA...PINE 
LEVEL AND MICRO.

AN UNCONFIRMED REPORT OF A TORNADO TOUCHDOWN HAS BEEN RECEIVED WITH 
THIS STORM. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF 
PRODUCING SMALL HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. PEOPLE IN 
THE PATH OF THIS STORM SHOULD TAKE COVER NOW

LAT...LON 3541 7860 3543 7860 3546 7863 3550 7867
      3551 7866 3567 7822 3550 7813 3538 7858
TIME...MOT...LOC 2252Z 244DEG 21KT 3550 7852

$$

GIH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 14, 4:00 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Sep 14, 4:00 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
400 PM EDT FRI SEP 14 2007

.SYNOPSIS...A MOIST AIR MASS COUPLED WITH AN AREA OF LOW PRESSURE
THAT WILL CROSS CENTRAL NORTH CAROLINA THIS EVENING WILL CAUSE
SHOWERS AND A FEW THUNDERSTORMS ACROSS THE REGION TONIGHT. NORTHWEST
WINDS BEHIND THE LOW PRESSURE SYSTEM WILL USHER COOLER DRIER AIR
INTO THE AREA SATURDAY THROUGH SUNDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
SCATTERED CONVECTION BEGINNING TO BLOSSOM IN THE MOIST UNSTABLE AIR
MASS OVER THE REGION. AS THE MID LEVEL CIRCULATION (REMNANTS OF
HUMBERTO) APPROACH AND CROSS CENTRAL NC THIS EVENING...EXPECT
SHOWER/T-STORM COVERAGE TO INCREASE WITH POCKETS OF LOCALLY
HEAVY/EXCESSIVE RAINFALL POSSIBLE...MAINLY OVER THE NW PIEDMONT
WHICH HAS SEEN MOST OF THE RAIN SO FAR WITH THIS EVENT. WEAK SHEAR
STILL NOTED ON VAD WIND PROFILES AND WIND FIELD EXPECTED TO
STRENGTHEN THIS EVENING (FROM 15KTS TO ABOUT 25KTS) AS 850-700MB
CYCLONE SLOWLY DEEPENS OVER OUR VICINITY. HOWEVER BY THE TIME THIS
DEEPENING OCCURS...MODELS INDICATE THAT WIND FIELD WILL BE FAIRLY
UNIDIRECTIONAL. THUS APPEARS THAT SEVERE WEATHER THREAT LIMITED AND
MAINLY CONFINED BETWEEN NOW AND SUNSET.

MOST AIR MASS COUPLED WITH APPROACHING MID LEVEL TROUGH AND
INCREASING DIVERGENCE ALOFT SUPPLIED BY 250MB JET CROSSING THE
EASTERN LAKES INTO SOUTHERN NEW ENGLAND SHOULD PROVIDE SUFFICIENT
LIFT TO SUPPORT NUMEROUS SHOWERS/T-STORMS. THUS WILL MAINTAIN
FORECAST FOR LOW END CATEGORICAL POPS THROUGH MIDNIGHT. MODELS IN
GOOD AGREEMENT DEPICTING TROUGH CROSSING REGION AROUND 6Z.
THUS....EXPECT CONVECTION TO DIMINISH W-E BETWEEN 06-12Z SAT.

DEVELOPING/STRENGTHENING SURFACE-850MB NW FLOW WILL HELP TO DIMINISH
CLOUD COVERAGE W-E ON SATURDAY. 850MB PROGS DEPICT DECENT COLD AIR
ADVECTION TAKING PLACE THROUGHOUT THE DAY BUT DOWNSLOPE SHOULD
OFFSET INITIAL SURGE OF COLD AIR. LOW LEVEL THICKNESS/TEMP SCHEME
NOT DESIGNED FOR CAA EVENT. THUS WENT WITH MAX NUMBERS CLOSE TO
MOS.

(DUE TO SEVERE WEATHER IN PROGRESS....GRIDS AND FORECAST WILL BE
LATE. PRODUCTS SHOULD BE OUT NLT 430 PM EDT).

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
COLD AIR ADVECTION EXPECTED TO CONTINUE SAT NIGHT THUS EXPECT SOME
MIXING. THIS SHOULD KEEP TEMPS UP A BIT. ALSO RH CROSS SECTIONS
INDICATE POTENTIAL FOR SOME HIGH LEVEL CLOUDS LATE SAT NIGHT. THUS
WENT WITH MIN TEMPS A FEW DEGREES WARMER THAN MOS.

WITH HIGH PRESSURE BUILDING INTO REGION SUNDAY/SUNDAY...EXPECT DRY
AND PLEASANTLY COOL CONDITIONS. THICKNESSES WITH FULL SUN SUPPORT
MAX TEMPS MAINLY IN THE MID 70S. WITH SURFACE RIDGE OVER REGION.
EXPECT GOOD CONDITIONS TO REALIZE FULL COOLING POTENTIAL. EXPECT
LOWS MON MORNING NEAR 50 TO NEAR 55 SE.

CONTINUED DRY AND PLEASANT FOR MON AND MONDAY NIGHT. AIR MASS
MODIFIES A BIT SO EXPECT TEMPS MON ABOUT 2-3 DEGREES WARMER MON.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
MEDIUM RANGE MODELS ALL DEPICT A WEAK ELY WAVE MOVING TOWARD/INTO
THE SE U.S. THIS PERIOD. PRESENCE OF LOW LEVEL RIDGE IN THE LEE OF
THE APPALACHIANS COUPLED WITH MID/UPPER LEVEL RIDGING ALOFT
IMMEDIATELY NORTH OF CENTRAL NC INDICATE THAT INFLUENCE OF ELY WAVE
MAY BE FELT MORE TO OUR SOUTH. GFS APPEARS TOO WET AND MAY BE TOO
QUICK TO DISMISS UPPER LEVEL RIDGE IN OUR VICINITY. THE 00Z RUN OF
THE CANADIAN GIVES SOME SUPPORT TO THE GFS BUT PRODUCES JUST
MINUSCULE AMOUNTS OF RAIN (GENERALLY LESS THAN A TENTH THROUGH THE
PERIOD). THE 00Z ECMWF KEEPS THE HIGHEST RAIN THREAT IN VICINITY OF
THE COAST WED-FRI AND THIS SEEMS REASONABLE.

FOR CENTRAL NC...KEPT POPS MAINLY BELOW 20% THROUGH THE PERIOD
EXPECT FOR THE COASTAL PLAIN AND THE SANDHILLS WHERE A 20% POP WAS
MAINTAINED FOR THE POTENTIAL FOR SOME CONVECTION THU AFTERNOON AND
AGAIN ON FRI. PLENTY OF TIME TO RAMP UP POPS IF ELY WAVE AND
ASSOCIATED MOISTURE APPEARS AS ROBUST AS GFS INDICATES. DUE TO DEPTH
OF ELY FLOW...POTENTIAL FOR EARLY MORNING FOG/STRATUS TO OCCUR
ESPECIALLY AREAS EAST OF HIGHWAY 1.

TEMPS THROUGH THE PERIOD WILL AVERAGE NEAR TO A LITTLE ABOVE NORMAL
FOR MID SEPTEMBER...TYPICAL FOR A LOW LEVEL ELY FLOW REGIME.

&&

.AVIATION /18Z FRIDAY THROUGH TUESDAY/...
BROAD WAA COMBINED WITH DIFFERENTIAL HEATING WILL SUPPORT  SCATTERED
SHOWER ACTIVITY ACROSS THE FORECAST AREA FOR THE REMAINDER OF THE
AFTERNOON. STRENGTHENING LOW-LEVEL SOUTHERLY FLOW WILL ALLOW
BOUNDARY TO THE SOUTH TO LIFT SE TO NW AS A WARM FRONT...ALLOWING
SURFACE WINDS TO SHIFT FROM OUT OF THE SSW. AS THE WARM SECTOR
SPREADS NW INTO THE FORECAST AREA...EXPECT CEILINGS TO LIFT TO VFR
CEILINGS FROM 3.5KFT TO 5KFT FROM 21Z TO 06Z WITH SHOWERS BECOMING
MORE WIDESPREAD AS UPPER TROUGH AND ASSOCIATED DYNAMICS APPROACH
FROM THE NW. THE ONLY EXCEPTION TO THE IMPROVING CEILINGS COULD BE
AT INT AND GSO...WHERE LATER WARM FRONTAL PASSAGE MAY BE TOO CLOSE TO
THE NOCTURNAL STABILIZING BL. THUS INT AND GSO COULD HOLD AT MVFR TO
IFR THROUGH SATURDAY MORNING. PRECIP WILL TAPER OFF FROM NW TO SE
BETWEEN 06 TO 12Z WITH COLD FRONTAL PASSAGE FROM THE NW. NSW EXPECTED
AFTER 14Z AS DRY AND STABLE AIR FILTERS INTO CENTRAL NC

A LARGE HIGH PRESSURE SYSTEM WILL BUILD FROM THE OHIO VALLEY AND
DOWN THE DOWN THE EASTERN SEABOARD THROUGH EARLY NEXT WEEK. THIS
WILL RESULT IN DRY WEATHER AND VFR CONDITIONS THROUGH TUESDAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...WSS
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...WSS
AVIATION...CBL
Hazardous weather outlook, Sep 14, 5:11 PM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
511 PM EDT FRI SEP 14 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-151000-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
511 PM EDT FRI SEP 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THROUGH TONIGHT.

SCATTERED THUNDERSTORMS WILL MOVE NORTHEAST AT 20 MPH ACROSS
SECTIONS OF CENTRAL NORTH CAROLINA THROUGH 8 PM. THUNDERSTORMS ARE
EXPECTED TO DECREASE IN COVERAGE AND INTENSITY AFTER 8 PM. THE
STRONGER STORMS WILL PRODUCE WIND GUSTS UP TO 50 MPH...BRIEF
INSTANCES OF FUNNEL CLOUDS...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR
SIGNIFICANT WEATHER ASSOCIATED WITH THE STORMS THIS EVENING.

WSS

In the hours before

Local storm report, Sep 14, 6:17 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
617 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FUNNEL CLOUD     6 WSW CLAYTON           35.61N 78.56W
09/14/2007                   JOHNSTON           NC   PUBLIC

            MULTIPLE PUBLIC REPORTS OF A FUNNEL CLOUD ON HIGHWAY
            42...SOUTHWEST OF CLAYTON.

&&

BSMITH
Local storm report, Sep 14, 6:21 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
621 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TORNADO          CLAYTON                 35.65N 78.46W
09/14/2007                   JOHNSTON           NC   LAW ENFORCEMENT

            A LAW ENFORCEMENT OFFICER REPORTED A TORNADO TOUCHDOWN AT
            CLAYTON MIDDLE SCHOOL ON GUY RD.

&&

BSMITH
Local storm report, Sep 14, 6:23 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
623 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TORNADO          CLAYTON                 35.65N 78.46W
09/14/2007                   JOHNSTON           NC   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED A TORNADO ON THE GROUND AT
            AMELIA CHURCH ROAD AND GUY ROAD IN CLAYTON.

&&

BSMITH
Special weather statement, Sep 14, 6:23 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
623 PM EDT FRI SEP 14 2007

NCZ040-041-142330-
CHATHAM-WAKE-
623 PM EDT FRI SEP 14 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS WAKE AND EASTERN CHATHAM
COUNTIES THROUGH 730 PM EDT...

AT 623 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
MONCURE NORTH TO OVER PITTSBORO...MOVING EAST AT 20 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR JORDAN LAKE AROUND 635 PM
EDT...NEW HILL AROUND 655 PM EDT...HOLLY SPRINGS AROUND 700 PM EDT...
LAKE WHEELER AROUND 720 PM EDT...GARNER AROUND 730 PM EDT.

GUSTY WINDS OF 40 MPH AND HIGHER...SOME SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

JO
Local storm report, Sep 14, 6:30 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
630 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TORNADO          1 NW LILLINGTON         35.41N 78.83W
09/14/2007                   HARNETT            NC   PUBLIC

            PUBLIC REPORTED A BRIEF TOUCHDOWN ON SOUTH RIVER ROAD...
            NEAR LILLINGTON.

&&

BSMITH
Local storm report, Sep 14, 6:33 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
633 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FUNNEL CLOUD     3 NE LILLINGTON         35.43N 78.78W
09/14/2007                   HARNETT            NC   PUBLIC

            NUMEROUS FUNNEL CLOUD REPORTS BY THE PUBLIC....NORTHEAST
            OF LILLINGTON.

&&

BSMITH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 2:39 PM EDTTornado WarningRAHForsyth36 min
Sep 14, 3:02 PM EDTTornado WarningRAHGuilford43 min
Sep 14, 3:08 PM EDTSevere Thunderstorm WarningRAHChatham52 min
Sep 14, 3:11 PM EDTTornado WarningRAHMoore34 min
Sep 14, 3:30 PM EDTTornado WarningRAHCumberland45 min
Sep 14, 3:34 PM EDTSevere Thunderstorm WarningRAHWake56 min
Sep 14, 4:18 PM EDTTornado WarningRAHDavidson31 min
Sep 14, 4:47 PM EDTTornado WarningRAHRandolph43 min
Sep 14, 4:53 PM EDTTornado WarningRAHGuilford31 min
Sep 14, 5:20 PM EDTSevere Thunderstorm WarningRAHWake40 min
Sep 14, 5:33 PM EDTSevere Thunderstorm WarningRAHJohnston57 min
Sep 14, 6:00 PM EDTSevere Thunderstorm WarningRAHHarnett30 min
Sep 14, 6:02 PM EDTTornado WarningRAHJohnston28 min
Sep 14, 6:10 PM EDTTornado WarningRAHHarnett35 min
Sep 14, 6:29 PM EDTTornado WarningRAHJohnston31 min
Sep 14, 6:45 PM EDTSevere Thunderstorm WarningRAHWake60 min
Sep 14, 6:54 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett66 min
Sep 14, 7:02 PM EDTTornado WarningRAHNash, Wilson58 min
Sep 14, 7:13 PM EDTTornado WarningRAHWake32 min
Sep 14, 7:32 PM EDTSevere Thunderstorm WarningRAHJohnston73 min

Nearby

Tornado Warnings in North Carolina, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.